TU Darmstadt / ULB / TUbiblio

Algebraic Properties and Conservation Laws in the Discrete Electromagnetism

Clemens, Markus and Schuhmann, Rolf and Weiland, Thomas :
Algebraic Properties and Conservation Laws in the Discrete Electromagnetism.
In: Frequenz: Journal of RF-Engineering and Telecommunications, 53 (12) pp. 219-225.
[Article] , (1999)

Item Type: Article
Erschienen: 1999
Creators: Clemens, Markus and Schuhmann, Rolf and Weiland, Thomas
Title: Algebraic Properties and Conservation Laws in the Discrete Electromagnetism
Language: English
Journal or Publication Title: Frequenz: Journal of RF-Engineering and Telecommunications
Volume: 53
Number: 12
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory
Date Deposited: 14 Mar 2016 16:34
Additional Information:

TEMF-Pub-DB TEMF000296

Export:

Optionen (nur für Redakteure)

View Item View Item